# SDR TRAX200700147

- Difficulty date: February 1, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR72
- Aircraft serial: 387
- Aircraft time: 27,118 hours, 31,599 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH AFTER SELECTING FLAPS 30 DEG RECEIVED FLAP UNLOCK WENT AROUND RAN QRH.  EN ROUTE TO PEN A/C DIVERTED TO MGM.  EMERGENCY DECLARED.  FLT 4450 CX.
